Estamos realizando la búsqueda. Por favor, espere...

Computing hypercircles by moving hyperplanes

Abstract: Let K be a field of characteristic zero and let ? be an algebraic element of degree n over K. Given a proper parametrization ? of a rational curve C with coefficients in K(?), we present a new algorithm to compute the hypercircle associated to the parametrization ?. As a consequence, we can decide if C is defined over K and, if not, we can compute the minimum field of definition of C containing K. The algorithm exploits the structure of the conjugate curves of C but avoids computing in the normal closure of K(?) over K.

 Autoría: Tabera L.,

 Fuente: Journal of Symbolic Computation Volume 50 (2013), Pages 450-464

 Editorial: Elsevier

 Fecha de publicación: 01/03/2013

 Nº de páginas: 15

 Tipo de publicación: Artículo de Revista

 DOI: 10.1016/j.jsc.2012.09.001

 ISSN: 0747-7171,1095-855X

 Proyecto español: MTM2008-04699-C03-03

 Url de la publicación: https://doi.org/10.1016/j.jsc.2012.09.001